# SDR DALA13035399205

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 773 FLOOR SUPPORT SPLICE STRAP HAS UPPER SURFACE CORROSION ON SEVERAL AREAS. TASK 53-260.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACED NEW SPLICE STRAP IAW SRM 53-00-53, 51-20-01 PG 14 AND 17.
